# SDR UALA2011102505771

- Difficulty date: October 24, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 40,060 hours, 15,393 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF AFT LAV MODULE, FOUND OVERHEAD TURNBUCKLE BRACKET SHEARED OFF.  REPLACED OVERHEAD FITTING FOR AFT FWD LAV HOLD ROD.
